# SDR USAA950608

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT ROW 1C FLOOR LIGHTS.  REPLACED FORWARD FLOOR EMERGENCY LIGHTS BATTERY CHARGER.  REF 95ZZZW801.
